Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2, Issue 6, Pages 289-314

Mixed variational inequalities and economic equilibrium problems

Department of Applied Mathematics, Kazan University, Kazan, Russia

Received 6 June 2001; Revised 28 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. V. Konnov and E. O. Volotskaya, “Mixed variational inequalities and economic equilibrium problems,” Journal of Applied Mathematics, vol. 2, no. 6, pp. 289-314, 2002.